Results 1 to 4 of 4

Thread: wormer side effect

Hybrid View

  1. #1
    Join Date
    Aug 2008
    Location
    Northern Italy
    Posts
    155
    Post Thanks / Like

    Default wormer side effect

    hi all

    last month after a few days of loose poops (sorry) i took Nicki to the vet, who after a check prescribed Milbemax once in a month for 4 months;
    i gave it to Nicki and the poor thing had to go out almost every hour, night and day , for a day and a half, it was diarrohea (sorry again), then back to normal.
    I was wondering if i will see the same side effect this time, i am supposed to give him the pill the next week, as all is normal so far

    thank you!
    Chiara from Italy
    & Nickey tri /M 23/05/2008
    Morgana boxer/F 19/05/1993 26/11/2007, forever in our hearts

  2. #2
    Join Date
    Oct 2006
    Location
    N.W.Iowa
    Posts
    1,324
    Post Thanks / Like

    Default

    I would definitely call your Vet b/4 giving the second dose. There may be another wormer that suits better.
    frecklesmom
    Learning new things everyday

  3. #3
    Join Date
    Nov 2006
    Location
    Dungarvan,Co.Waterford,Ireland
    Posts
    3,229
    Post Thanks / Like

    Default

    My boys fine on it.Maybe some thing else going on.

  4. #4
    Join Date
    Mar 2005
    Location
    North Scotland - east coast
    Posts
    9,997
    Post Thanks / Like
    Blog Entries
    2

    Default

    I have had dogs develop vomiting and/or diarrhoea after worming. 'phone your vet to check, it may be that another wormer is better suited for your dog.
    Nicki, Tommy and Daisy (Shih Tzu )
    Supporting www.rupertsfund.com and www.cavaliermatters.org

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •